Notre Dame Journal of Formal Logic

A sole sufficient operator.

T. C. Wesselkamper

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 1 (1975), 86-88.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891614

Zentralblatt MATH identifier
0245.02021

Mathematical Reviews number (MathSciNet)
MR0387001

Digital Object Identifier
doi:10.1305/ndjfl/1093891614

Subjects
Primary: 02C05

Citation

Wesselkamper, T. C. A sole sufficient operator. Notre Dame Journal of Formal Logic 16 (1975), no. 1, 86--88. doi:10.1305/ndjfl/1093891614. http://projecteuclid.org/euclid.ndjfl/1093891614.


Export citation

See also

    Corrections

    • Correction: T. C. Wesselkamper. A correction to my paper ``A sole sufficient operator''. Notre Dame Journal of Formal Logic, volume 16, issue 4, (1975), pp. 551-551.